eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Vomiting (Nausea and vomiting) when you have Tooth abscess?

Summary: Vomiting is found among people with Tooth abscess, especially people who are female, 10-19 old, also have Tooth abscess, and take medication Amoxicillin.

We study 75 people who have Vomiting (Nausea and vomiting) and Tooth abscess from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Tooth abscess and Vomiting >>>

 

 

 

 

Tooth abscess

Tooth abscess (pus formation in tooth) can be treated by Amoxicillin, Clindamycin Hydrochloride, Penicillin-vk, Metronidazole, Hydrocodone Bitartrate And Acetaminophen, Penicillin. (latest reports from 10,786 Tooth Abscess patients)

Vomiting

Vomiting has been reported by people with pain, high blood pressure, type 2 diabetes, depression, multiple sclerosis. (latest reports from 180,209 Vomiting patients)

On Jan, 13, 2015: 75 people who have tooth abscess and Vomiting are studied.

Trend of Vomiting in tooth abscess reports

Gender of people who have tooth abscess and experienced Vomiting * :

FemaleMale
Vomiting69.66%30.34%

Age of people who have tooth abscess and experienced Vomiting * :

0-12-910-1920-2930-3940-4950-5960+
Vomiting0.00%1.37%12.33%8.22%12.33%23.29%31.51%10.96%

Severity of the symptom * :

leastmoderateseveremost severe
Vomiting25.00%50.00%25.00%0.00%

Top co-existing conditions for these people * :

  1. Tooth infection (44 people, 58.67%)
  2. Depression (7 people, 9.33%)
  3. Menstruation irregular (3 people, 4.00%)
  4. Headache (3 people, 4.00%)
  5. Hypertension (3 people, 4.00%)
  6. Abscess - tooth (2 people, 2.67%)
  7. Anxiety (2 people, 2.67%)
  8. Drug dependence (2 people, 2.67%)
  9. Chronic myeloid leukaemia (2 people, 2.67%)
  10. Pain (2 people, 2.67%)

Most common drugs used by these people * :

  1. Amoxicillin (20 people, 26.67%)
  2. Metronidazole (14 people, 18.67%)
  3. Augmentin '125' (11 people, 14.67%)
  4. Ibuprofen (10 people, 13.33%)
  5. Vicodin (10 people, 13.33%)
  6. Advil liqui-gels (8 people, 10.67%)
  7. Acetaminophen (7 people, 9.33%)
  8. Darvocet-n 100 (5 people, 6.67%)
  9. Motrin (4 people, 5.33%)
  10. Cephalexin (4 people, 5.33%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Tooth Abscess and Vomiting?

You are not alone! Join a mobile support group:
- support group for people who have Vomiting and Tooth abscess
- support group for people who have Tooth abscess
- support group for people who have Vomiting

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Is vomiting all liquids common while taking morphine (1 answer)
    I Recently started taking 6mg of Hydro-Morphine per day for pain. Every time i take the drug i vomit up any liquids I drink. i fell just fine without anything in my stomach but as soon as i eat or drink I instantly become nauseated and vomit everything. It is hard not to drink because the drug is making me very thirsty. So i try to drink and my body rejects it over and over again.. this goes on for hours (3-5)because i am sooo thirsty that I can not stop drinking.
  • My dr. prescribed me phergan. how common is weight gain on this drug?
    A Dr. prescribed me Phenergan and Potassium CL ER today. I read online that Phenergan can cause weight gain. Have any of you been on Phenergan, and if so have you experiences any weight gain or other symptoms I should be made aware of? Thank you in advance.
  • Lamicta side effect nausa and vomiting after years of takin it for bi-polar (1 answer)
    I been taking Lamictal for a couple of years. With no side effects. Presently I starter having nausea, and dry heaves ,
    I went to the specialist they run test for stomach hernia, etc etc. they did not find any thing wrong. Today I noatice I experience nausea after taking Lamictal I experience dry heaves attacks. Nausea and vomiting is a side effect of Lamicta in a very small percentage of people. Has anybody suffer nausea and vomiting after taking Lamictal for a log period of time but not in the beginning?
    Sorry about the English. English is my second language Thank you
  • What to do when one take 20 dose of propranolol 40mg?
    a normal person take 20 doses of propranolol 40 mg at a single time. now vomiting and dizziness are the conditions
  • Could prolonged methotrexate injections(for ra) in the fatty front of the abdomen cause stomach digestive muscles to weaken, thus contribution got gastoparesis?
    I have had moderate to severe RA for six years, but have been weekly injecting methotrexate into the front fatty tissue on either side of my abdomen for two years (as a supplemental drug to biologics). Is it reasonable to inquire of the possibility that those injections weakened my digestive muscles of my stomach and thus contributing to or causing my recently diagnosed gastroparesis?

More questions for: Tooth abscess, Vomiting

You may be interested at these reviews (Write a review):

  • Nuvigil & prilosec caused horrible experience
    Both the pharmacy and doctor didn't have this interaction in their system after 4 ER trips I finally looked this interaction up. The problems didn't appear for 3 weeks after I started taking Nuvigil. So I didn't connect the two...it was a horrible experience.
  • Sodium phosphate sensitivity - chlortrimaton helps
    When I eat meat or any product with Sodium Phosphate in it, either in one large dose or cumulatively I get all of these symptoms. It gets worse if I eat it in consecutive meals and/or days. Taking Chlortrimaton eases the symptoms. The Doctor says this is not an allergy but is a sensitivity to Sodium Phosphate. There are other meat tenderizers and preservatives that have one or more of the symptoms listed but I have not been able to identify them.
  • Farxiga caused severe cramps and vomiting
    I have a history of ulcers but no problems in over a year. I have ulcerative colitis but has been in remission over 10 years. The very first time I took this medicine I had severe bloating and cramps within 30 min. I took it for 2 days with the pain then stopped one day, it settled down but did not stop. I took it the next 2 days and it became so severe I stopped all together. It is 3 days later and I'm still hurting. It is 2 days before Christmas and I'm not even sure I can get a hold of my gastro to check me. Stay away from this drug
  • I take abilify and i have hemerroids
    I take Abilify and all the side effects so fare are posted above
  • Nausea and vomiting while taking savella
    I have been on Savella for 6 months now and the nausea has increased with time and now I also have vomiting daily along with occasional diarrhea. I am currently weaning off of the Savella, cutting the dosage in half for two weeks and then one pill every other day for two weeks, following my dr.'s instructions. I have three weeks total left and still have the nausea and vomiting but hopeful that these will start to go away soon. Anyone else who has weaned off of it- how long until your symptoms subsided?

More reviews for: Tooth abscess, Vomiting

Comments from related studies:

  • From this study (16 hours ago):

  • Amoxicillin 500mg caused swelling in ankles and feet. Gave bad headache as well.

    Reply

  • From this study (2 days ago):

  • Started 1mg Armindex on 12/16/14. Had 1st XGeva shot on 1/2/15. Very nauseated and vomiting last 2 days. Take Zofran for nausea.

    Reply

  • From this study (1 week ago):

  • I was off this medicine February 2014. I had a fecal transplant March 28, 2014. I was fine after this. In May of 2014 I was started on this Amlopidine Besylate 10mg. That is when I started with sulphur burps, faltulence, nausea, vomiting, headache, swollen lips, face, had and arm, and a rash and loss of appetite.

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.